Axiomatiques et propriétés des quasi-ordres
Mathématiques et Sciences humaines, Tome 63 (1978), pp. 51-82.
@article{MSH_1978__63__51_0,
     author = {Monjardet, Bernard},
     title = {Axiomatiques et propri\'et\'es des quasi-ordres},
     journal = {Math\'ematiques et Sciences humaines},
     pages = {51--82},
     publisher = {Ecole Pratique des hautes \'etudes, Centre de math\'ematique sociale et de statistique},
     volume = {63},
     year = {1978},
     zbl = {0417.06005},
     mrnumber = {522223},
     language = {fr},
     url = {http://www.numdam.org/item/MSH_1978__63__51_0/}
}
TY  - JOUR
AU  - Monjardet, Bernard
TI  - Axiomatiques et propriétés des quasi-ordres
JO  - Mathématiques et Sciences humaines
PY  - 1978
DA  - 1978///
SP  - 51
EP  - 82
VL  - 63
PB  - Ecole Pratique des hautes études, Centre de mathématique sociale et de statistique
UR  - http://www.numdam.org/item/MSH_1978__63__51_0/
UR  - https://zbmath.org/?q=an%3A0417.06005
UR  - https://www.ams.org/mathscinet-getitem?mr=522223
LA  - fr
ID  - MSH_1978__63__51_0
ER  - 
Monjardet, B. Axiomatiques et propriétés des quasi-ordres. Mathématiques et Sciences humaines, Tome 63 (1978), pp. 51-82. http://www.numdam.org/item/MSH_1978__63__51_0/

[1] Aigner M., "Graphs and binary relations", in The many facets of graph theory, New York, Springer Verlag, 1969. | MR 266783 | Zbl 0186.27504

[2] Avery P., "Semiorders and representable graphs", in Proceedings of Fifth British Combinatorial Conference, 5-9, Winnipeg, Utilitas Mathematica, 1976. | MR 396340 | Zbl 0327.05110

[3] Barbut M., Monjardet B., Ordre et Classification, Algèbre et Combinatoire, Paris, Hachette, 1970. | Zbl 0267.06001

[3a] Berge C., Graphes et Hypergpaphes, Paris, Dunod, 1970. | MR 722294 | Zbl 0213.25702

[4] Birkhoff G., Lattice Theory, New York, American Mathematical Society, 1940 (third édition, 1967). | JFM 66.0100.04 | MR 227053 | Zbl 0063.00402

[5] Bogart K.P., Rabinovitvh I., Trotter, Jr, W.T., "A bound on the dimension of interval orders, J. Comb. Th., (A) , 21 (1976), 319-328. | MR 416998 | Zbl 0351.06004

[6] Bouchet A., Etude combinatoire des ordonnés finis, thèse d'état, Université Scientifique et médicale de Grenoble, 1971.

[7] Bourbaki N., Eléments de Mathématiques, livre I, chapitre 3, Paris, Hermann, 1956.

[8] Chandon J.L., Lemaire J., Pouget J., "Dénombrement des quasi-ordres sur un ensemble fini", Math. Sci. Hum., 62, (1978), 61-80. | Numdam | MR 517680 | Zbl 0446.06001

[9] Chipman J.S., "The foundations of utility", Econometrica, 28 (1960), 193-224. | MR 118511 | Zbl 0173.48001

[10] Chipman J.S., "Consumption theory without transitive indifference", in Preferenees, Utility and Demand, New York, Harcourt Brace, 1971. | MR 456342 | Zbl 0293.90003

[11] Cogis O., "Détermination d'un préordre total contenant un préordre et contenu dans une relation de Ferrers, lorsque leur domaine commun est fini", in Problèmes combinatoires et théorie des graphes, Paris, Editions du Centre National de la Recherche Scientifique, 1978. | MR 539926 | Zbl 0418.06004

[12] Cogis O., "Graphes de Ferrers et graphes à seuil", in Actes.du Colloque, Algèbre Appliquée et Combinatoire, Grenoble, Université scientifique et médicale de Grenoble, 1979. | Zbl 0421.05031

[13] Dean R.A., Keller G., "Natural partial orders", Canad. J. Math., 20 (1968), 535-554. | MR 225686 | Zbl 0174.29701

[14] Fishburn P.C., "Intransitive indifference with unequal indifference intervals ", J. Math. Psychol., 7 (1970), 144-149. | MR 253942 | Zbl 0191.31501

[15] Fishburn P.C., "Betweenness, orders and interval graphs ", J. pure appl. algebra, 1,2 (1971), 159-178. | MR 313134 | Zbl 0216.30401

[16] Fishburn P.C., "Semiorders and choice functions", Econometrica, 43, 5-6 (1975), 975-977. | MR 441219 | Zbl 0313.90002

[17] Fulkerson D.R., Gross O.A., "Incidence matrices and interval graphs", Pacif. J. Math., 15 (1965), 835-855. | MR 186421 | Zbl 0132.21001

[18] Galanter E.H., "An axiomatic and experimental study of sensory order and measure", Psychol. Rev., 63 (1956), 16-28.

[19] Gallai T., "Transitiv orientierbare graphen", Acta math. Acad. Sci. hung., 18 (1967), 25-66. | MR 221974 | Zbl 0153.26002

[20] Ghouila-Houri A. "Caractérisation des graphes non orientés dont on peut orienter les arêtes de manière à obtenir le graphe d'une relation d'ordre", C.R. Acad. Sci. Fr., 254 (1962), 370. | Zbl 0105.35503

[21] Gilmore P.C., Hoffman A.J., "A characterization of comparability graphs and of interval graphs", Canad. J. Math., 16 (1964), 539-548. | MR 175811 | Zbl 0121.26003

[22] Goodman N., Structure of appearance, Cambridge, Harvard University Press, 1951.

[23] Guilbaud G.Th., "Continu expérimental et continu mathématique ", Math. Sci. hum., 62 (1978), 11-33. | Numdam | Zbl 0434.06002

[24] Halphen E., "La notion de vraisemblance", Publ. Inst. Statist. Univ. Paris, 4,1 (1955), 41-92. | MR 70597 | Zbl 0067.10302

[25] Jacquet-Lagreze E., "Représentation de quasi-ordres et de relations probabilistes transitives sous forme standard et méthodes d'approximation ", Math. Sci. hum., 63 (1978), 5-24. | Numdam | MR 522222

[26] Jamison D.T., Lau L.J., "Semiorders and the theory of choice", Econometrica, 41, 5 (1973), 901-912. | MR 441217 | Zbl 0276.90003

[27] Jamison D.T., Lau L.J., "Semiorders and the theory of choice : a correction", Econometrica, 43, 5-6 (1975), 975-977. | MR 441219 | Zbl 0313.90003

[28] Krantz D.H., "Extensive measurement in semiorders", Philosophy of Science, 34 (1967), 348-362. | MR 225687

[29] Lekkerkerker G.G., Boland J.C., "Representation of a finite graph by a set of intervals on the real line", Fund. Math., 51 (1962), 45-64. | MR 139159 | Zbl 0105.17501

[30] Luce R.D., Semiorders and a theory of utility discrimination ", Econometrica, 24 (1956), 178-191. | MR 78632 | Zbl 0071.14006

[31] Menuet J., "Quasi-ordres et modélisation des préférences", Note SEMA n°197, (1974), 1-77.

[32] Mirkin B.G., "Description of some relations on the set of real-line intervals, J. Math. Psychol., 9 (1972), 243-252. | MR 316345 | Zbl 0236.06002

[33] Monjardet B., Jacquet-Lagreze E., "Modélisation des préférences et quasi-ordres", Math. Sci. hum., 62 (1978), 5-10. | Numdam | Zbl 0416.90004

[34] Ore O., Theory of graphs, Providence, American Mathematical Society, 1962. | MR 150753 | Zbl 0105.35401

[35] Rabinovitch I., "The Scott-Suppes theorem on semiorders", J. Math. Psychol., 15, 2 (1977), 209-212. | MR 437404 | Zbl 0403.06002

[36] Rabinovitch I., "The dimension of semiorders", J. Comb. Th., (A), 25 (1978), 50-61. | MR 498294 | Zbl 0378.06001

[37] Rabinovitch I., "An upper bound on the dimension of interval orders", J. Comb. Th., (A), 25 (1978), 68-71. | MR 485598 | Zbl 0378.06002

[38], Ribeill G., "Equilibre, équivalence, ordre et préordre à distance minimum d'un graphe complet", Math. Sci. hum., 43 (1973), 71-106. | Numdam | MR 371726 | Zbl 0278.05107

[39] Riguet J., "Les relations de Ferrers", C.R. Acad. Sci. Fr., 231 (1950), 936-937. | MR 38936 | Zbl 0038.15103

[40] Roberts F.S., "Indifference graphs", in Proof techniques in graph theory, New York, Academic Press, 1969. | MR 252267 | Zbl 0193.24205

[41] Roberts F.S., "On non transitive indifférence", J. Math. Psychol., 7 (1970), 243-258. | MR 258486 | Zbl 0205.49102

[42] Roberts F.S., "On the compatibility between a graph and a simple order", J. Comb. Th., 11 (1971), 28-38. | MR 281647 | Zbl 0177.27003

[43] Rogers D.G., "Similarity relations on finite ordered sets", J. Comb. Th. (A), 23 (1977), 88-99. | MR 457297 | Zbl 0366.06001

[44] Scott D., "Measurement structures and linear inequalities", J. Math. Psychol., 1 (1964), 233-247. | Zbl 0129.12102

[45] Scott D., Suppes P., "Foundational aspects of theories of measurement", J. Symbol. Logic, 23 (1958), 113-128. | MR 115919 | Zbl 0084.24603

[46] Sen A.K., "Quasi-transitivity, rational choice and collective decision", Rev. Econ. Stud., 36, 3 (1969), 381-393. | MR 547634 | Zbl 0181.47302

[47] Sharp Jr. H., "Enumeration of transitive, step-type relations ", Acta math. Acad. Sci. Hung., 22 (1971/72), 365-371. | MR 347627 | Zbl 0236.05006

[48] Trotterjr. W.T., Moore Jr. J.I., "Characterization problems for graphs, partially ordered sets, lattices and families of sets", Disc. Math., 16 (1976), 361-381. | MR 450140 | Zbl 0356.06007

[49] Wiener N., "Contribution to the theory of relative position", Proc. Cambridge philos. Soc., 17 (1912-14), 441-449. | JFM 45.1150.10

[50] Wiener N., "Studies in synthetic logic", Proc. Cambridge philos. Soc. 18 (1914 -1916), 14-28. | JFM 45.1216.08

[51] Wiener N., "A new theory of measurement : a study in the logic of mathematics", Proc. London math. Soc., 19 (1919 -1920), 181-205. | JFM 47.0040.01

[52] Wine R.L., Freund J.E., "On the enumeration of decisions patterns involving n means", Ann. math. Statist., 28, 1 (1957), 256-259. | MR 84231 | Zbl 0078.00905

[53] Fine, "Extrapolation when very little is known", Information and Control, 16 (1970), 331-360. | MR 325265 | Zbl 0205.44003

[54] Baker K.A., Fishburn P.C., Roberts F.S., "Partial orders of dimension 2, interval orders and interval graphs", Networks 2 (1972), 11-28. | MR 300944 | Zbl 0247.06002